# SDR AALA202501021402

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 29,302 hours, 3,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 2R AFT FA SEAT IS FLASHING RED WHEN TESTING. MAINTENANCE REPLACED BATTERY IN FLASHLIGHT AT AFT 2R FA SEAT. FLASHLIGHT TESTS NORMAL. IAW AMM 25-64-00.
